← Return to my anxiety

Discussion
happyat76 (@happyat76)

my anxiety

Depression & Anxiety | Last Active: Jan 26, 2020 | Replies (54)

Comment receiving replies
@hopeful33250

Hello @happyat76

I'm sorry to hear of the increase in your anxiety and feelings of panic. You are making a good decision regarding seeing a psychiatrist. He may be able to offer some other medications and/or suggestions.

I would like to introduce you to a psychiatrist at Mayo Clinic who has developed a free online program that has helped some people. Here is what Dr. Sood says about this program.

Dear friends,

You and I face one common enemy – suffering. Pain, physical or emotional, when it becomes unbearable, is experienced as suffering. Pain is unavoidable, but suffering is optional. My goal is to help you find a path so you can bypass suffering in this life. One reward of traversing that journey is finding greater happiness.

Happiness is a habit. Some of us are innately happy. But most others have to choose. We often, however, don’t realize we have that choice. We also don’t know how to exercise that choice. As a result, we push happiness away. Let that not happen to you.

Join me, if you wish, to spend the next week of your life, choosing greater happiness. Each day, you’ll be guided to a practice that can make you happier. To enroll, you’ll need to register with your name and email address to connect with us for the next week. Select ‘Happiness: A One Week Journey,’ below for more information.

Here is the website where you can sign up and join me on this journey: http://stressfree.org/happiness/

Take care.
Amit

@happyat76 Are you seeing a therapist for talk therapy? Are you involved in any support groups?

Teresa

Jump to this post


Replies to "Hello @happyat76 I'm sorry to hear of the increase in your anxiety and feelings of panic...."

Hi Teresa,
I used to have a Dr. to talk to, but she retired, so at the moment I don't have anyone to talk to and this Psychiatrist doesn't seem to want to listen to me. My visits with him are very short, maybe 8-9 minutes and then I am out of there. I did go on Wednesday to see him and I told him that I have been getting myself off of Clonazepam, Remeron and the Prozac. I have lately been taking only 20 mg of the Prozac down from 60 mg. Perhaps this is why I have been getting so anxious. The Dr. of course is very pleased that I am off the Clonazepam and the Remeron, but not happy one bit about me being on only 20 mg. of Prozac. He wants me to go back up to 40 mg. for a week and then up to the 60 mg. from then on. I have weaned myself off of the drugs because he told me that Clonazepam can hinder the memory. He didn't say anything about the Remeron. He did tell me how to taper off of these two drugs, but not the Prozac, I have done this on my own. I think I wanted to know for sure that I need the Prozac by getting off of it. I was on it many years ago for 15 years and then the Dr. took me off of them. I was fine for a number of years and then it all came back. I did mislead you in saying that I take 60 mg. of Prozac daily now, sorry about that. What do you think about what I have written to you now? Thanks for your help. Loretta